# SDR R61A201311041143

- Difficulty date: November 4, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17088789001
- Condition: Corroded
- Location: Sub Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT GALLEY CORRODED AT MULTIPLE SPOTS WHERE FWD AND AFT HALF OF GALLEY MEET.  MX R & R ALL CORRODED METAL, TRIM, WHERE FWD AND AFT HALVES MEET OF AFT GALLEY IAW AMM 25-00-23, 20-10-01. PN 170-88789-001, TRIM.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
